# SDR 06FDEA2417

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01255 (CORROSION C53-224-01) FLOORBEAM WEB AT BS 880, LBL 47, WL 204 CORRODED.  REPAIRED FLOORBEAM WEB PER FEDEX EA 7-5310-103078.
